# SDR AALA2019010959003

- Difficulty date: January 4, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 48,564 hours, 31,267 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING CLIMB AND CRUISE.  SUBSIDED DURING DESCENT AND APPROACH.  COCKPIT TEMP CONTROLLER NORMAL AT 12 O'CLOCK.  CABIN TEMP CONTROLLER FORWARD AND AFT IN THE 9 TO 9:30 POSITION.   THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED JC 26L00021001 AND 26L00021002.  FOUND APU SOURCE OF THE ODOR.  APU WAS INOPERATIVE.  OPEN
